The Stacks project

Bibliography entry Gaitsgory

author
Gaitsgory, Dennis
title
On de Jong's conjecture
year
2007
journal
Israel Journal of Mathematics
volume
157
pages
155–191

@ARTICLE{Gaitsgory,
    AUTHOR = "Gaitsgory, Dennis",
    TITLE = "On de {J}ong's conjecture",
    JOURNAL = "Israel J. Math.",
    FJOURNAL = "Israel Journal of Mathematics",
    VOLUME = "157",
    YEAR = "2007",
    PAGES = "155--191",
    ISSN = "0021-2172"
}

      

This item is referenced in 1 tag:

  • in Section 61.31: Automorphic forms and sheaves